# SDR C2XA08CL033

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 16,715 hours, 12,855 cycles
- System (JASC): 3160 · Central Display
- Part: Bezel
- Part number: 7014331921
- Part serial: 00123271
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EWR FLIGHT 2396 - THE CREW REPORTED THE F/O'S ALTIMETER ADJUSTMENT WAS INOPERATIVE DURING DESCENT INTO DTW.  UNABLE TO LAND CAT II IN DTW THE FLIGHT WAS DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 PFD BEZEL.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
